MAUDE Adverse Event Report: ACUMED, LLC 2.7MM X 18MM NON-LOCKING HEXALOBE SCREW; SCREW, FIXATION, BONE

ACUMED, LLC 2.7MM X 18MM NON-LOCKING HEXALOBE SCREW; SCREW, FIXATION, BONE
Model Number 30-0348
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.
 
Event or Problem Description
It was reported that the screw allegedly broke and is left in the patient.There was a reported 3 minute delay, but no further adverse effects to the patient.

Brand Name
2.7MM X 18MM NON-LOCKING HEXALOBE SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
kimberly banning
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key22977367
Report Number3025141-2025-00443
Device Sequence Number9549641
Product Code HWC
UDI-Device Identifier10806378018367
UDI-Public10806378018367
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30-0348
Device Catalogue Number30-0348
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown